Alert archive / Florida / Coastal Flood Statements in 2010

Coastal Flood Statement 2, NWS Mobile, AL

August 11, 2010

NWS Mobile, AL issued this coastal flood statement at Aug 11, 2010, 5:02 PM EDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Aug 11, 2010, 5:02 PM EDT (21:02 UTC)
Expired
Aug 12, 2010, 4:01 PM EDT
In force
23 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

403 
WHUS44 KMOB 112102
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
402 PM CDT WED AUG 11 2010

...HIGH SURF ADVISORY IN EFFECT UNTIL 10 AM CDT FRIDAY...

.A REMNANT LOW OF TROPICAL DEPRESSION FIVE OVER THE NORTHEAST GULF OF
MEXICO WILL CONTINUE TO MOVE NORTHWEST ACROSS THE NORTH CENTRAL GULF
OF MEXICO TONIGHT...AND MOVE INLAND ALONG THE NORTH CENTRAL GULF
COAST ON THURSDAY.

ALZ063-064-FLZ002-004-006-120515-
/O.NEW.KMOB.SU.Y.0003.100811T2102Z-100813T1500Z/
/O.NEW.KMOB.CF.S.0002.100811T2102Z-100813T1500Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
402 PM CDT WED AUG 11 2010

...HIGH SURF ADVISORY IN EFFECT UNTIL 10 AM CDT FRIDAY...

MODERATE SWELLS ARE FORECAST TO CONTINUE BREAKING ONSHORE ALONG THE
BEACHES OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE THROUGH FRIDAY
MORNING...CREATING DANGEROUS RIP CURRENT AND HAZARDOUS SWIMMING
CONDITIONS.

THE HIGH SURF WILL LIKELY RESULT IN SOME MINOR BEACH EROSION...AS
WELL AS NUISANCE COASTAL FLOODING AS WASH MOVES OVER JETTIES AND
EXPOSED LOW LYING AREAS ALONG THE IMMEDIATE COASTLINE. MANY LOCATIONS
ALONG THE COAST...INCLUDING BAYS AND RIVERS...WILL LIKELY HAVE TIDE
LEVELS 1 TO 2 FEET ABOVE NORMAL THROUGH FRIDAY MORNING. THE
PREDICTION FOR HIGH TIDES NEAR 1 FOOT ARE FORECAST TO OCCUR AROUND
100 PM THURSDAY. THE NEAP TIDE CYCLE WILL HELP ALLEVIATE ANY
SIGNIFICANT COASTAL HAZARDS.

THE LOCATIONS MOST PRONE TO MINOR COASTAL FLOODING ARE ALONG THE OLD
MOBILE CAUSEWAY AND THE WEST END OF DAUPHIN ISLAND IN SOUTHWEST
ALABAMA...AND FORT PICKENS STATE PARK WEST OF PENSACOLA FLORIDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE
ADVISORY AREA...PRODUCING DANGEROUS RIP CURRENTS AND LOCALIZED BEACH
EROSION. IN ADDITION...HEAVY RAINFALL MAY ADD TO WATER PONDING ON
ROADS THAT EXPERIENCE FLOODING FROM HIGH TIDES. DO NOT DRIVE ACROSS
FLOODED ROADWAYS.

&&

$$
3 follow-up statements
425 
WHUS44 KMOB 120339 AAA
CFWMOB

COASTAL HAZARD MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1039 PM CDT WED AUG 11 2010

...HIGH SURF ADVISORY IN EFFECT UNTIL 10 AM CDT FRIDAY...

THE REMAINS OF TROPICAL DEPRESSION FIVE WILL CONTINUE TO MOVE
NORTHWEST FROM THE GULF INLAND ALONG THE NORTH CENTRAL GULF COAST ON
THURSDAY BRINGING HIGH SEAS AND SWELL WHICH BREAK NEAR SHORE AND PILE
WATER ON THE BEACH.

ALZ063-064-FLZ002-004-006-121145-
/O.CON.KMOB.SU.Y.0003.000000T0000Z-100813T1500Z/
/O.CON.KMOB.CF.S.0002.000000T0000Z-100813T1500Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
1039 PM CDT WED AUG 11 2010

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY. 

MODERATE SWELLS WILL CONTINUE BREAKING ONSHORE ALONG THE BEACHES OF
ALABAMA AND THE WESTERN FLORIDA PANHANDLE THROUGH FRIDAY
MORNING...BRINGING DANGEROUS RIP CURRENTS AND HAZARDOUS SWIMMING
CONDITIONS.

THE HIGH SURF WILL LIKELY BRING MINOR BEACH EROSION...AS WELL AS
NUISANCE COASTAL FLOODING...AS THE BREAKING WAVES WASH OVER JETTIES
AND EXPOSED LOW LYING AREAS ALONG THE COASTLINE. MANY PLACES
INCLUDING BAYS AND RIVERS...WILL LIKELY HAVE TIDES 1 TO 2 FEET
ABOVE PREDICTED HEIGHTS THROUGH FRIDAY MORNING. THE PREDICTIED HIGH
TIDE IS NEAR 1 FOOT AND WILL OCCUR AROUND 100 PM THURSDAY.

THE LOCATIONS MOST PRONE TO MINOR COASTAL FLOODING ARE ALONG THE OLD
MOBILE CAUSEWAY AND THE WEST END OF DAUPHIN ISLAND IN SOUTHWEST
ALABAMA...AND FORT PICKENS STATE PARK WEST OF PENSACOLA FLORIDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE
ADVISORY AREA...BRINGING DANGEROUS RIP CURRENTS AND LOCALIZED BEACH
EROSION. IN ADDITION...HEAVY RAINFALL WILL CAUSE PONDING ON ROADS
THAT EXPERIENCE FLOODING FROM HIGH TIDES. DO NOT DRIVE ACROSS FLOODED
ROADWAYS.

&&

$$
771 
WHUS44 KMOB 121101
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
601 AM CDT THU AUG 12 2010

...HIGH SURF ADVISORY IN EFFECT UNTIL 10 AM CDT FRIDAY...

...TIDES ABOVE NORMAL THROUGH FRIDAY MORNING...

.THE REMNANTS OF TROPICAL DEPRESSION FIVE COMBINED WITH A BROAD UPPER
LEVEL DISTURBANCE TRACKING WEST ALONG THE CENTRAL GULF COAST WILL
CONTINUE TO GIVE WAY TO A MODERATE TO STRONG ONSHORE WIND ACROSS THE
REGION...RESULTING IN DANGEROUS RIP CURRENTS AND SURF CONDITIONS
ALONG WITH TIDES 1 TO 2 FEET ABOVE PREDICATED LEVELS THROUGH FRIDAY.

ALZ063-064-FLZ002-004-006-122100-
/O.CON.KMOB.SU.Y.0003.000000T0000Z-100813T1500Z/
/O.CON.KMOB.CF.S.0002.000000T0000Z-100813T1500Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
601 AM CDT THU AUG 12 2010

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY. 

...TIDES ABOVE NORMAL THROUGH FRIDAY...

THE REMNANTS OF TROPICAL DEPRESSION FIVE COMBINED WITH A BROAD UPPER
LEVEL DISTURBANCE TRACKING WEST ALONG THE CENTRAL GULF COAST WILL
CONTINUE TO GIVE WAY TO A MODERATE TO STRONG ONSHORE WIND FLOW ACROSS
THE REGION...RESULTING IN DANGEROUS RIP CURRENTS AND SURF CONDITIONS
ALONG WITH TIDES 1 TO 2 FEET ABOVE PREDICATED LEVELS THROUGH FRIDAY.

THE HIGH SURF WILL LIKELY BRING MINOR BEACH EROSION TO AREA BEACHES.
NUISANCE COASTAL FLOODING CAN ALSO BE EXPECTED RESULTING IN MINOR
FLOODING ALONG THE SHORES OF AREA BAYS...RIVERS AND SOUNDS. 

LOCATIONS MOST PRONE TO MINOR COASTAL FLOODING ARE...

THE WEST END OF DAUPHIN ISLAND...
ALONG THE CAUSEWAY BETWEEN BALDWIN AND MOBILE COUNTIES... 
DAUPHIN ISLAND PARKWAY NEAR THE MOUTH OF DOG RIVER... 
SOME AREAS NEAR THE MISSISSIPPI SOUND IN BAYOU LA BATRE AND CODEN...
AND FORT PICKENS STATE PARK WEST OF PENSACOLA FLORIDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...BRINGING DANGEROUS RIP CURRENTS AND LOCALIZED
BEACH EROSION. 

IN ADDITION...HEAVY RAINFALL WILL CAUSE PONDING ON ROADS THAT
EXPERIENCE FLOODING FROM HIGH TIDES. 

&&

$$
119 
WHUS44 KMOB 122001
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
301 PM CDT THU AUG 12 2010

...HIGH SURF ADVISORY IS CANCELLED...


ALZ063-064-FLZ002-004-006-122115-
/O.CAN.KMOB.SU.Y.0003.000000T0000Z-100813T1500Z/
/O.CAN.KMOB.CF.S.0002.000000T0000Z-100813T1500Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
301 PM CDT THU AUG 12 2010

...HIGH SURF ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE HIGH
SURF ADVISORY. 



$$

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this coastal flood statement went out at Aug 11, 4:45 PM EDT, 17 minutes earlier.

Area forecast discussion, Aug 11, 4:45 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
345 PM CDT WED AUG 11 2010

.SHORT TERM [TONIGHT AND THURSDAY]...LATEST SATELLITE PICTURES ALONG
WITH BUOY/CMAN DATA COLLECTION PLATFORMS AND CONFERENCE CALLS FROM
THE NATIONAL HURRICANE CENTER INDICATE THAT TROPICAL DEPRESSION FIVE
HAS DISSIPATED. A VERY LARGE PRESSURE TROF/LOW LEVEL CIRCULATION IS
LEFT OVER AND IS ORIENTED FROM SOUTH OF LOUISIANA TO OFF THE WEST
COAST OF FLORIDA. SQUALLS WERE STILL DENOTED BY CLUSTERS OF COLD
CLOUD TOPS/STRONGER STORMS ORIENTED IN A RING WITH HIGHER MOMENTUM
AIR BEING MIXED DOWN AS THEY CROSS OBSERVATION PLATFORMS => WIND
GUSTS FROM 20 TO 30 KNOTS.

LATEST SATELLITE AND RADAR DATA SHOWS WESTWARD MOVING BANDS OF
SHOWERS/TSTMS IN SQUALLS OVER THE GULF. FORECASTERS EXPECT THESE
BANDS TO ALIGN THEMSELVES MORE NORTHWARD INTO THE SOUTHERN ZONES AS
THE BROAD CENTER OF THE PRESSURE TROF APPROACHES THE COAST. ONCE THE
BANDS SET UP...CELLS WILL BE TRAINING (MOVING OVER THE SAME LOCATION
FOR SEVERAL HOURS) WHICH WILL ADD TO THE RAINFALL TOTALS OVER THE
LOCAL AREA. HIGHER RAIN GAUGE AMOUNTS OF 1-2"...ISOLATED AMOUNTS TO
AROUND 3" COULD BE COLLECTED THROUGH 13.00Z FRI=> 7PM THU ALONG
THE COASTAL COUNTIES. FORECASTERS WILL BE ISSUING A FLASH FLOOD
WATCH FOR PORTIONS OF THE SE MS EASTWARD ACROSS THE COASTAL COUNTIES
STARTING AFT MIDNIGHT TONIGHT AND CONTINUE THROUGH FRI AFTERNOON.
STORM TOTAL RAINS TO CLOSE OUT THE WEEK COULD ADD UP TO 3 TO 5
INCHES IN THE WATCH AREA WITH ISOLATED AMOUNTS OF UP TO AROUND 6
INCHES POSSIBLE.

WILL BE BREEZY AT TIMES...15-25 MPH WITH OCCASIONAL GUSTS TO AROUND
30 MPH POSSIBLE MAINLY ALONG THE COASTAL ZONES. FURTHER
INLAND...LIGHTER WIND SPEEDS ANTICIPATED. LITTLE CHANGE IN OVERNIGHT
LOWS => MID 70S INLAND TO NEAR 80 AT THE BEACHES. HIGHS ON THU WILL
BE MODIFIED BY CLOUDS/INCREASED COVERAGES OF RAIN WITH TEMPERATURES
EXPECTED TO HOVER AROUND 90 OR SO FOR MUCH OF THE AREA. /10

.LONG TERM [FRIDAY THROUGH WEDNESDAY]...BROAD LOW PRESSURE TROF
LOOKS TO CONTINUE OVER THE DEEP SOUTH HEADING INTO THE WEEKEND. THIS
FEATURE SHOULD KEEP A MOIST ENVIRONMENT UNSETTLED. WILL MAINTAIN A
MODERATE COVERAGE OF SHOWERS/TSTMS. THERE REMAINS SOME AGREEMENT
AMONGST THE GLOBAL MODELS THAT A WEAK PRESSURE TROUGH/SURFACE LOW
WILL MEANDER WESTWARD OVER THE GULF COAST THE EARLY HALF OF NEXT
WEEK. FOR THE LATER PERIODS...SEE NO REASON TO CHANGE THE WEATHER/MODERATE
CHANCE POP FORECASTS WE INHERITED FROM THE PREVIOUS SHIFT. NO MAJOR
CHANGES TO TEMPERATURES. /10

&&

.AVIATION (11/18Z & 12/00Z ISSUANCES)...MAINLY VFR CONDITIONS ARE
EXPECTED THROUGH THE NEXT 24 HOURS AS THE REMNANT LOW FROM TROPICAL
DEPRESSION FIVE CONTINUES TO MEANDER TOWARDS THE LOWER MISSISSIPPI
RIVER VALLEY. WINDS WILL GRADUALLY INCREASE LATER THIS AFTERNOON AND
VEER SOUTHEASTERLY OVERNIGHT AS THE CENTER OF THE REMNANT LOW MOVES
INTO SOUTHEASTERN LOUISIANA. WIND GUSTS ARE EXPECTED TO INCREASE TO
AROUND 25 KNOTS OVERNIGHT...WITH HIGHER GUSTS POSSIBLE NEAR SQUALL
BANDS. DUE TO THE UNCERTAINTY WITH RESPECT TO THE TIMING OF THESE
BANDS...INDICATED SHRA AND VCTS IN THE PREVAILING GROUP WITH VFR
CIGS FOR 06Z THU AND BEYOND FOR SOUTHERN ALABAMA AND THE WESTERN
PANHANDLE OF FLORIDA. HOWEVER...MVFR/IFR CONDITIONS ARE EXPECTED IN
AND NEAR THE SQUALLS. SINCE THESE CONDITIONS SHOULD ONLY BRIEFLY
AFFECT INDIVIDUAL TERMINAL AERODROMES...DECIDED TO FOREGO A TEMPO OR
PROB30 GROUP. 95/TM

&&

.MARINE...THE REMNANT LOW FROM TROPICAL DEPRESSION FIVE WILL
CONTINUE TO MOVE NORTHWESTWARD OVER THE COASTAL WATERS AND WILL PUSH
INLAND THURSDAY MORNING. WINDS AND SEAS SHOULD GRADUALLY INCREASE TO
SMALL CRAFT ADVISORY CONDITIONS OFFSHORE OVERNIGHT...WITH SMALL
CRAFT EXERCISE CAUTION CONDITIONS DEVELOPING OVER MOBILE BAY.
SHOWERS AND THUNDERSTORMS WILL ALSO INCREASE IN COVERAGE AS THE
REMNANT LOW APPROACHES. AS THE REMNANT LOW PUSHES INLAND
THURSDAY...WINDS AND SEAS WILL FALL BELOW SMALL CRAFT ADVISORY
CRITERIA. MODERATE TO STRONG SOUTHWESTERLY FLOW WILL DEVELOP LATE
THURSDAY NIGHT AS SURFACE HIGH PRESSURE BUILDS INTO THE EASTERN
GULF. SOUTHWESTERLY FLOW WILL SLOWLY WEAKEN THROUGH THE END OF THE
PERIOD AS THE GRADIENT RELAXES. 95/TM

&&

.FIRE WEATHER...ON THE EAST SIDE OF THE SLOW NORTHWEST MOVING
PRESSURE TROUGH...RAINS WILL SPREAD ACROSS THE AREA TO CLOSE OUT THE
WEEK. SOME OF THE RAINFALL IS FORECAST TO BE LOCALLY HEAVY AT TIMES
ESPECIALLY ALONG THE COASTAL COUNTIES. DAYTIME DISPERSION IS
FORECAST TO BE GOOD THE NEXT COUPLE DAYS. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      77  90  78  92 /  40  80  70  70
PENSACOLA   79  90  81  90 /  60  80  40  60
DESTIN      80  90  81  91 /  60  80  40  60
EVERGREEN   74  92  76  92 /  20  50  30  50
WAYNESBORO  75  92  76  93 /  10  50  60  70
CAMDEN      75  95  76  93 /  10  40  20  50
CRESTVIEW   75  91  77  92 /  50  60  40  60

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH SURF ADVISORY UNTIL 10 AM FRIDAY FOR THE FOLLOWING ZONES:
     LOWER BALDWIN...AND LOWER MOBILE.

     FLASH FLOOD WATCH FROM MIDNIGHT THURSDAY TO 6 PM FRIDAY FOR THE
     FOLLOWING ZONES: LOWER BALDWIN...LOWER MOBILE...UPPER
     BALDWIN...AND UPPER MOBILE.

FL...FLASH FLOOD WATCH FROM MIDNIGHT THURSDAY TO 6 PM FRIDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     HIGH SURF ADVISORY UNTIL 10 AM FRIDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...AND COASTAL SANTA
     ROSA.

MS...FLASH FLOOD WATCH FROM MIDNIGHT THURSDAY TO 6 PM FRIDAY FOR THE
     FOLLOWING ZONES: GEORGE...AND STONE.

GM...SMALL CRAFT ADVISORY UNTIL 7 AM THURSDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
     NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
     20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
     NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
     TO 60 NM.

&&
Hazardous weather outlook, Aug 11, 6:51 AM EDT, 10 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
551 AM CDT WED AUG 11 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-121100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
551 AM CDT WED AUG 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THE NATIONAL HURRICANE CENTER IS ISSUING ADVISORIES ON TROPICAL
DEPRESSION FIVE LOCATED OVER THE SOUTHEAST GULF.  PLEASE REFER TO
HURRICANE LOCAL STATEMENTS FROM THE NATIONAL WEATHER SERVICE IN
MOBILE, ALABAMA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A TROPICAL STORM WARNING IS IN EFFECT FROM INTRACOASTAL CITY
LOUISIANA EAST TO DESTIN FLORIDA AND ADJACENT COASTAL WATERS. PLEASE
REFER TO HURRICANE LOCAL STATEMENTS FROM THE NATIONAL WEATHER
SERVICE IN MOBILE, ALABAMA FOR THE SPECIFICS AND CORRESPONDING
IMPACTS OF LANDFALL.  A HEAVY RAINFALL EPISODE IS POSSIBLE ALONG
COASTAL SECTIONS OF ALABAMA AND NORTHWEST FLORIDA INTO FRIDAY WITH
THE REMNANTS OF THE TROPICAL SYSTEM.

BY SATURDAY...A MORE DIURNAL PRECIPITATION PATTERN WILL RETURN.
ISOLATED TO SCATTERED STRONG SHOWERS AND THUNDERSTORMS OVER THE GULF
WATERS AND ALONG THE COAST DURING THE LATE NIGHT AND EARLY MORNING
MOVING INLAND AND BECOMING MORE NUMEROUS OVER INLAND AREAS DURING
THE AFTERNOON AND EARLY EVENING.

.SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION MAY BE NEEDED
LATE TONIGHT THROUGH THURSDAY.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 8:03 PM EDTInland Tropical Storm WarningMOB21 hr
Aug 10, 8:03 PM EDTTropical Storm WarningMOB21 hr
Aug 11, 4:35 PM EDTFlash Flood WatchMOB21 hr
Aug 11, 5:02 PM EDTHigh Surf AdvisoryMOB23 hr
Aug 10, 8:03 PM EDTTropical Storm WarningMOB21 hr
Aug 11, 4:43 PM EDTSmall Craft AdvisoryMOB14 hr

Nearby

Coastal Flood Statements in Florida, 2010Coastal Flood Statements in Alabama, 2010Every coastal flood statement in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.